# SDR IPXA2022071284081

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 65,364 hours, 15,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SDR FILED OPEN** EMER LT BAT 1 LO DISPLAYED DURING EMER LT TEST. EMERGENCY LIGHTING SYSTEM TEST DEFERRED IAW MEL 33-50-2 DMP 33-50-2 C/O PLACARD INSTALLED
